MathSciNet Relay Station
MathSciNet bibliographic data
MR2320157 57M99 (54H99)
Dabkowska, M. A.; Dabkowski, M. K.; Harizanov, V. S.; Przytycki, J. H.; Veve, M. A. Compactness of the space of left orders. J. Knot Theory Ramifications 16 (2007), no. 3, 257–266.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement